Authors: Stević, Stevo 
Diblík, Josef
Iričanin, Bratislav
Šmarda, Zdeněk
Title: On a solvable system of rational difference equations
Journal: Journal of Difference Equations and Applications
Volume: 20
Issue: 5-6
First page: 811
Last page: 825
Issue Date: 1-Jan-2014
Rank: M22
ISSN: 1023-6198
DOI: 10.1080/10236198.2013.817573
Abstract: 
We show that the following system of difference equationswhere, and sequences, and are real, can be solved in closed form. For the case when the sequences, and are constant and, we apply obtained formulas in the investigation of the asymptotic behaviour of well-defined solutions of the system. We also find domain of undefinable solutions of the system. Our results considerably extend and improve some recent results in the literature.
Keywords: asymptotic behaviour | domain of undefinable solutions | solution in closed form | system of difference equations
Publisher: Taylor & Francis
Project: Brno University of Technology, Project FEKT-S-11-2-921
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 

Show full item record

SCOPUSTM   
Citations

58
checked on Nov 27, 2022

Page view(s)

11
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.